# SDR 2012FA0000744

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: General aviation
- Aircraft: N587CP
- Make and model: Cirrus SR22
- Aircraft serial: 3354
- Aircraft time: 525 hours
- Engine: Cont IO550N
- Engine time: 316 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Faulty
- Location: Engine
- Part time: 138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE WOULD FEEL LIKE IT WAS GETTING A MISS IN FLIGHT.   PERFORMED A RESISTANCE CHECK OF THE PLUGS AND FOUND HALF OF THEM TO BE AT LEAST 10 TIMES OVER THE SERVICE LIMIT RESISTANCE VALUES FOR THE SAME PN FOR A TEMPEST PLUG.  THE ENTIRE SET OF SPARK PLUGS WERE R & R WITH TEMPEST OF THE SAME PN AND THE PROBLEM WAS CORRECTED.
